# SDR AALA201601199003

- Difficulty date: January 8, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 50,898 hours, 18,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT WING SLAT NR 4, SLAT TRACK 9 HAS WEAR ON THE STOP BOLT.  REPAIRED STOP BOLT IAW SRM 57-40-00-201-22.
